View Full Version : Hairline Getting Worse

08-25-2010, 10:31 PM
Ive been on propecia for 3 months and 1 week and I can now see that my hairline (pretty much just on the left side) seems to have got worse.

However it doesn't look as if the hairline is following its natural course, but more like a weird section of hair has just gone missing, like a sort of kink in the hairline.

does anyone know if this is normal? a phase due to the drug?

why the funny fall out pattern?

any help is great, thanks


08-25-2010, 11:09 PM
I am wondering about this stuff too. I am pretty paranoid about my hairline as well. I use spiro on my hairline(i take finasteirde as well) and think that it might be getting worse...though I am unsure.

08-26-2010, 04:40 AM
Same here. Been using Porpecia for 9 months now. Hairline much worse that 9 months ago. Iím losing in the middle, wtf, is this right ???

08-26-2010, 04:45 PM
damn this sucks guys

My right side hairline used to be better than the left now I think its turned around and the right side got way worse wtf

Damn. I am really not sure what I am going to be doing